MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® VIABAHN® VBX Balloon Expandable Endoprosthesis; Iliac Covered Stent, Arterial

W. L. Gore & Associates, Inc. GORE® VIABAHN® VBX Balloon Expandable Endoprosthesis; Iliac Covered Stent, Arterial
Catalog Number BXA107902A
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient underwent endovascular repair of a thoracoabdominal aortic aneurysm utilizing a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system of components consisting of one aortic component, one thoracic component, one bifurcated component, one aortic extender, seven gore® viabahn® vbx balloon expandable endoprosthesis devices, and three contralateral leg components.During the procedure, a vbx device was delivered to the celiac trunk, navigated successfully to the intended location, deployed as intended, and implanted.Final completion angiography demonstrated that the device remained patent.On (b)(6) 2025, the patient was discharged.On (b)(6) 2026, the patient underwent computed tomography (ct) imaging follow-up.Evaluation demonstrated a patent aortic endograft and branch components with mild (<50%) stenosis of the celiac branch.No intervention or additional treatment was reported.
 
Additional Manufacturer Narrative
A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The device remains implanted and, therefore, was not available for direct analysis by gore.Cause of the reported event cannot be established based on the information reported to gore.This investigation is considered complete.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® VBX Balloon Expandable Endoprosthesis
Common Device Name
Iliac Covered Stent, Arterial
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Echo Ridge B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jorja nackard
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50036827
Report Number2017233-2026-07824
Device Sequence Number21464458
Product Code PRL
UDI-Device Identifier00733132637645
UDI-Public(01)00733132637645(17)271206
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBXA107902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight178 LB
Patient RaceWhite